A 39-year-old member asked:
Disclaimer

what would happen if i took too many multivitamins in a short period of time?

1 doctor answer
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Depends how many : And how short of a time, you should see your regular doctor or a urgent visit center to make sure u do not need any treatment.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
Not together: To maximize the absorption of the antimicrobial, take it 2 hours before or 3 hours after the multivitamin.
1
1 thank
A 42-year-old male asked:
Dr. Karen Dantin
36 years experience Family Medicine
Fix it: Mqy want to get to the source of your reflux so that you can avoid the use of med.
1
1 thank
A 31-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Doubtful: Unless they have some type of estrogen/progesterone activity. It is more likely that something else is causing this. I suggest you see you physician ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
It is possible: But not recommended, extra vitamin will secreted in the urine.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month